meekkat (meekkat) wrote in vaginapagina,
meekkat
meekkat
vaginapagina

Is it possible to have PMS on HBC (even while on active pills)?

I feel like I have PMS the week before my withdrawal week, but I don't understand how that could really be what's happening given that I take hormonal birth control with the same amount or hormones in every active pill. I take a generic version of Loestrin, which has 20 micrograms of estrogen in 21 pills and then 7 days of no pills per month. For the past year or so I've been noticing symptoms like cramping, sadness, anxiety, and extra migraines, starting when I have around 4 active pills left in my cycle. It usually continues for about 8 days and gets better after I actually start my withdrawal bleed. I'm just not sure if it's really from PMS, or if it's just a correlation. It doesn't seem to me that my hormone levels should be fluctuating while I'm still taking the active pills. What do you all think? I'd appreciate any knowledge that you could share on this subject!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments